Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

18 Publications


2021 | Journal Article | LibreCat-ID: 33278 | OA
Spectral Asymptotics for Kinetic Brownian Motion on Surfaces of Constant Curvature
M. Kolb, T. Weich, L. Wolf, Annales Henri Poincaré 23 (2021) 1283–1296.
LibreCat | Files available | Download (ext.)
 

2021 | Journal Article | LibreCat-ID: 33481
A lower bound on the displacement of particles in 2D Gibbsian particle systems
T. Richthammer, M. Fiedler, Stochastic Processes and Their Applications 132 (2021) 1–32.
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 33282
A Characterization of the Finiteness of Perpetual Integrals of Levy Processes
M. Kolb, M. Savov, Bernoulli 26 (2020) 1453–1472.
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 33330
Generalized transitivity: A systematic comparison of concepts with an application to preferences in the Babington Smith model
B. Haddenhorst, E. Hüllermeier, M. Kolb, International Journal of Approximate Reasoning 119 (2020) 373–407.
LibreCat | DOI
 

2019 | Journal Article | LibreCat-ID: 33331 LibreCat | DOI
 

2019 | Journal Article | LibreCat-ID: 33333
Theoretical properties of quasi-stationary Monte Carlo methods
A.Q. Wang, M. Kolb, G.O. Roberts, D. Steinsaltz, The Annals of Applied Probability 29 (2019).
LibreCat | DOI
 

2019 | Journal Article | LibreCat-ID: 33334
Quasistationary distributions for one-dimensional diffusions with two singular boundary points
A. Hening, M. Kolb, Stochastic Processes and Their Applications 129 (2019) 1659–1696.
LibreCat | DOI
 

2018 | Journal Article | LibreCat-ID: 33335
Persistence of one-dimensional AR(1)-processes
G. Hinrichs, M. Kolb, V. Wachtel, Journal of Theoretical Probability 33 (2018) 65–102.
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 33336
On the dipole approximation with error estimates
L. Boßmann, R. Grummt, M. Kolb, Letters in Mathematical Physics 108 (2017) 185–193.
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 33342 LibreCat | DOI
 

2016 | Journal Article | LibreCat-ID: 33343
Spectral analysis of the diffusion operator with random jumps from the boundary
M. Kolb, D. Krejčiřík, Mathematische Zeitschrift 284 (2016) 877–900.
LibreCat | DOI
 

2016 | Journal Article | LibreCat-ID: 33344
Lower Bound on the Mean Square Displacement of Particles in the Hard Disk Model
T. Richthammer, Communications in Mathematical Physics 345 (2016) 1077–1099.
LibreCat | DOI
 

2016 | Journal Article | LibreCat-ID: 33357
Transience and recurrence of a Brownian path with limited local time
M. Kolb, M. Savov, The Annals of Probability 44 (2016).
LibreCat | DOI
 

2015 | Journal Article | LibreCat-ID: 33359
Gibbs measures on permutations over one-dimensional discrete point sets
T. Richthammer, M. Biskup, Communications in Mathematical Physics 25 (2015) 898–929.
LibreCat | DOI
 

2015 | Journal Article | LibreCat-ID: 33358
The rate of convergence to stationarity for M/G/1 models with admission controls via coupling
M. Kolb, W. Stadje, A. Wübker, Stochastic Models 32 (2015) 121–135.
LibreCat | DOI
 

2015 | Journal Article | LibreCat-ID: 33360
Local asymptotics for the area of random walk excursions
M. Kolb, D. Denisov, V. Wachtel, Journal of the London Mathematical Society 91 (2015) 495–513.
LibreCat
 

2014 | Journal Article | LibreCat-ID: 33361
Exponential ergodicity of killed Lévy processes in a finite interval
M. Kolb, M. Savov, Electronic Communications in Probability 19 (2014) 1–9.
LibreCat | DOI
 

2014 | Journal Article | LibreCat-ID: 33362
The Brownian traveller on manifolds
M. Kolb, D. Krejčiřík, Journal of Spectral Theory 4 (2014) 235–281.
LibreCat | DOI
 

Filters and Search Terms

department=96

Search

Filter Publications

Display / Sort

Export / Embed